The Pill - Chihuahua Forum : Chihuahua Breed Dog Forums
 
Chihuahua Forum : Chihuahua Breed Dog Forums


Chihuahua-People.com is the premier Chihuahua Forum on the internet. Registered Users do not see the above ads.

Go Back   Chihuahua Forum : Chihuahua Breed Dog Forums > Off-Topic > Diet, fitness, health and beauty

Reply
 
LinkBack Thread Tools Display Modes
  #1  
Old 09-01-2011, 08:45 AM
chi lover
 
Join Date: May 2011
Posts: 165
Thanks: 0
Thanked 0 Times in 0 Posts
Question The Pill

Hello Everyone

Ive been on the same pill (marvelon) for 21 months i have had no trouble with it at all, ive got oily skin so i do get spots but nothing to major just the odd 2 around the time of the month.

For the past month i have constantly had at least 1 or 2 spots around my mouth and chin area!!! before one goes another one arrives!! and i have noticed i have been very moody just before im due on.

Can the pill suddenly stop working with your body? ive read that these spots im getting are normally hormonal and im wondering if it is the pill that is causing them.

Im thinking of chaning pills for a few months do you think this would help if it is the pill that is causing them.

Has anyone else experianced this

PS - i havent changed no facial products or changed my diet.

Thanks
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Sponsored Links
Advertisement
 
  #2  
Old 09-01-2011, 09:11 AM
chi addict
 
Join Date: Jan 2011
Name: Steph
Location: Lancashire, UK
Posts: 290
Thanks: 0
Thanked 1 Time in 1 Post
Default

Hi, I had problems with oily skin and mood swings so I actually tried to come off my pill but as soon as I did my skin went terrible and I was in a lot of pain! So I actually went back on it for the sake of my skin.
I recently went to my GP about how my skin effected my confidence and I finally got referred and put on skin medication for 4 months - it cleared my skin completely, I couldnt beleive it, im so happy. So im going to attempt at coming off the pill again now and 'hope' my skin doesnt flare up due to the hormones which was causing my skin complaints.

There is info on the internet about where you get spots on you face can indicate the reason behind them. I do believe spots on the chin are hormone/stress related?
Best thing to do if you want to 'change' the pill is talk it over with your doctor.
The pill can also cause depression/mood swings so its definately worth nipping those in the bud.
__________________
Steph, Pixie & Luna xxx
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
  #3  
Old 09-01-2011, 09:15 AM
chi lover
 
Join Date: May 2011
Posts: 165
Thanks: 0
Thanked 0 Times in 0 Posts
Default

Hello

Thanks for the reply.

im thinking it is my pill as i have no spots anywhere else just on the lower half of my face.

I just find it wierd that i can be fine for nearly 2 years and then suddenly i keep flaring up, it seems ive had spots constant for a whole month!!

Have you ever heard of the pill not agreeing with you suddenly, i might change for around 6 months incase it is the reason.

Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
 
  #4  
Old 09-08-2011, 09:20 AM
chi person
 
Join Date: Aug 2011
Name: Roxanne
Location: Devon, England
Posts: 39
Thanks: 0
Thanked 0 Times in 0 Posts
Default

I suffer with spots around my jawline etc. I got a special cream to put on them. I also had my pill changed to 'Yasmin'. It's fantastic, I don't gain weight(unless I eat loads!) I don't get spots and I get regular 'normal' flow periods. Its very good so I'd definitely ask for it! xx
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
  #5  
Old 09-08-2011, 09:33 AM
chi addict
 
Join Date: Jan 2011
Name: Steph
Location: Lancashire, UK
Posts: 290
Thanks: 0
Thanked 1 Time in 1 Post
Default

Hi, I was changed to Yasmin too, I think this one has more female hormone than male as they found my other pill seemed to be giving me more male!
Scary stuff really I think we take for granted, I want to come off them, but just hope my skin doesnt suffer again!
__________________
Steph, Pixie & Luna xxx
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Sponsored Links
Advertisement
 
Reply



Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT. The time now is 09:13 AM.



Powered by vBulletin®
Copyright 2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO 3.5.2
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
Chihuahua People 2004-2009
PetGuide.com
Basset Hound Forum Doberman Forum Golden Retriever Forum Beagle Forum
Boxer Forum Dog Forum Pit Bull Forum Poodle Forum
Bulldog Forum Fish Forum Havanese Forum Maltese Forum
Cat Forum German Shepherd Forum Labradoodle Forum Yorkie Forum Hedgehog Forum
Chihuahua Forum Retriever Breeds Cichlid Forum Dart Frog Forum Mice Breeder Forum